SciELO - Scientific Electronic Library Online

 
vol.128 número12Prevalencia de Escherichia coli enterohemorrágico en una zona ganadera de Argentina: Caracterización genotípica de las cepas de origen animalUlceras gástricas sangrantes y hepatitis aguda: dos reacciones adversas simultáneas por nimesulida, en un caso índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

ANDRESEN H, Max et al. Toxic epidermal necrolysis. Report of one case treated with intravenous immunoglobulins. Rev. méd. Chile [online]. 2000, vol.128, n.12, pp.1343-1348. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000001200006.

We report a 27 years old homosexual male with AIDS that was admitted to the ICU dehydrated, with fever and severe malaise. He had irregular bullae, an extensive purpuric exanthema and a zone of epidermic detachment in the right arm. A toxic epidermal necrolysis was diagnosed and therapy with i.v. immunoglobulins was started. After four days of treatment, bullous lesions disappeared and the extension of exanthema decreased. Toxic epidermal necrolysis is a potentially fatal disease and the use of intravenous immunoglobulins for this condition has been reported as successful (Rev Méd Chile 2000; 128: 1343-48).

Palabras clave : Epidermolysis; bullae; HIV; Immunoglobulins, intravenous.

        · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons